# SDR AALA201803159007

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 33,414 hours, 4,987 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Control Unit
- Part number: 300067265
- Part serial: 4233
- Condition: Faulty
- Location: R3 Door
- Part time: 23,549 hours, 3,667 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR 3R WOULD NOT DISARM. MAINTENANCE REPLACED ICE PROTECTION CONTROL UNIT (16DS) PER AMM 25-27-35-400-801A, NO FAULTS FOUND, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
